I want to drop Adex becuase its given be some bad sides. On a test p 100mg, and masteron 100mg cycle EOD. What do you guys think, my bros used AAS before and hes never been prone to gyno so i dont think it will be a prob for me, besides i hate how i feel with low estrogen levels. Was doing 0.5mg E3d.
I would consider lowering the dose to perhaps .25mg E3D instead of cutting it out completely. 100mg of test prop EOD is not a high dose by any stretch of the imagination.
Your bros? If you're talking about your blood relatives, there might be the off chance that there is some minuscule correlation between their susceptibility to gyno and yours. If you're talking about your friends, their reaction to AAS has absolutely zero to do with your reaction.
Do you have tamoxifen around? hopefully for pct at least. just drop the adex and see what happens - if it starts getting bad, take some nolva and start up at a reduced AI dose.
yah i ahave tamoxifen and nova for pct, so assuming i ditch the adex i can expect a chance of gyno and some water retention which will perhaps cause bloating, What else can i expect???
Tamoxifen IS nolvadex. Your adex maybe over-dosed (unlikely) or may not be adex at all, I would go with dropping the dose to .25mg e3d.
What are the bad side effects you're experiencing?
at 350mg/wk of test with the addition of mast (which, IIRC, has SERM like properties in helping to reduce gyno symptoms*), you may not have a problem at all, but then again, you just might. The only way to know is to try it.
*This doesn't mean you can replace an AI or a SERM with masteron, lol, but just sayin'. Plus, estrogen has more nasty sides than just gyno.
im thinking theres no need for adex or atleast not as much as your taking.
100mg test is hardly enough to shut you down and shouldnt give many sides at all.
but yes I have to ask as well, what sides were you having?
Heartburn, heavy chested but did ecg exam and heart was healthy and blood pressure is always ok, plus test + masteron arent really known for hurting the heart so basically i cut out the arimidex to see if i feel better
Maddy-- he is talkimg 100 mg prop EOD not per week.
oh, misread, thats a moderate dose then,I dont know of anyway that adex could cause these issues either
This means you are miles away from being ready to use these drugs.
You deserve any sides you experience, as you completely rushed the decision to use.
You know heartburn has nothing to do with your heart, right?
Error its suppose to say tamoxifen, and clomid , sorry guys
I am currently going through the same issue as you. I have been having bad sides (the doc pointed to the adex) which include atrial fibrillation, minor chest ache, with occasional headaches. I have cut the adex completely out and may also end my cycle at the end of my 8th week. Let me know how your cycle goes with dropping the adex. I would be interested in knowing.
I think BBB said something about donating blood to fix adex issues. Im totally paraphrasing here so i know its not much help but search the recent post and you'll come across it.
edit*** Nevermind went back and re read the post and Im pretty sure it does not pertain to your situation.
This post was flagged by the community and is temporarily hidden.
Wasn't it about lowering RBC during EQ cycles?
yeah but i saw that the op said something about adex and thought it applied here.....glanced at it a little too quickly i guess